Can't make my mind up?

Discussion in 'Fibromyalgia Main Forum' started by rosemarie, Jun 3, 2006.

  1. rosemarie

    rosemarie Member

    It is either too HOT or TOO COLD there is NO in between for me. Since I am on medications that cause me to sweat , in huge amounts when I get warm or do any thing to exurt my self I will start to sweat .
    It starts out dripping and then the next thing you know my hair is soaked as if I had just washed it. I hate having this as a side effect of medications but it is either I look like I am soaked and have sweat dripping down my face or I am in constant pain. So I guess I will put up with the wet look.

    IT has been a good day for most of it. My youngest daughter and her hubby and the grandson were here all afternoon. The MEN went to the mountians to shoot their black powder guns. My husband is teaching my SIL to shoot. AS he has just bought his first black powder gun. Funny thing is they went to shoot the guns and left all the powder here at home and they were gone for 3 hours. I guess that they were side tracked and shot what they had with them and then went fishing. { Neighter my hubby or SIL like to eat what they catch trout mostly.} So they will give away what they caught.

    But they had a good time playing with the guns and fishing.
    While my daughter and grandson stayed home with me. We went to see my mom and let the baby play. My daughter is trying to wean him and when he is tired nothing will make him stop crying but mommy and mommy is not giving in so he was not the happiest of babies today. But I did get to play with him and get some really sloppy wet kisses from him .{ he is 14 months now.}

    WE had a nice afternoon when we were at my mom's the med called and informed us that we were going to dinner. So home we came. It is only two blocks from Mom's house to mine. So it didn't take very long and we had fed that baby before leaving her house.

    WE went to my hubbies favoirte place to eat mexican and like always he ate to fast adn too much for his dibeties.
    So now he is not feeling so great . I wish that he would learn that you can't not eat all day and then over do it and think it is ok. He gets all cranky with me when I do things like pick up the baby { he weighs 25 lbs} and when I do other things that I should not be doing. I get told not to over do it as I will be sick the next day.

    I will finish this later on as someone is at the door. And I have to stop typing for a bit as my wrist is starting to cause me some stabbing pains.

    MOre later on. HUGS<
    Rosemarie
  2. JLH

    JLH New Member

    I'm just curious .... which med makes you prespire so much?

    I take about 28 different meds and none bother me that way.

    I used to get wringing wet by doing the simpliest things, but I guess that was all during menopause. I'm not that way anymore unless I am outside when it's over 90 degrees and high humidity. But .... I try to NEVER go outside when it's that hot!!! LOL I LOVE my central air conditioning and stay inside like a hermit all summer!! LOL


    Janet
  3. rosemarie

    rosemarie Member

    I am taking MSContin,MSIR, Soma, Vistril, Xanax, Valium, stool softners, magneisum , VIT B complex.
    IT is the narcotic pain meds that make you sweat. I was told that even Lortabs can do that do you.
    I don't think it is memopause as I had a total hysterectomy 16 years ago and have not been on any hormones in over 4 years. So I guess that it is the morphine that is doing this to me.I have had been sweating like this for a long time and I have been on different narcoitc pain meds. AFter a while I thought that it was memopause but after my doctor told me that narcotics can make you sweat more than nromal I wanted to cry.
    I hate this so much. But there is nothing that I can do about it.
    Rosemarie